# SDR COM60377

- Difficulty date: January 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- System (JASC): 2730 · Elevator Control System
- Part: Bolt
- Part number: NAS6705DU16
- Condition: Worn
- Location: Lt Elev
- Part time: 2,924 hours
- Component: 6001030056
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

TASK NR 27-900-106, LT ELEVATOR SYSTEM NR 3 PCU BEARING FAILS THE BACKLASH CHECK.  REPLACED WORN BUSHINGS AND BOLT AT ELEVATOR ATTACH POINT.
